# SDR UIEA2025032600390

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 116,970 hours, 20,286 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7428685
- Part serial: 92010906
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 EICAS (PACK 3 ALREADY DEFERRED).( (ITEM 1 LP 1996448) - R & R PACK 2 RAM AIR EXIT DOOR ACTUATOR AND PERFORMED A&B GROUND TESTS, TESTS OKAY PER AMM 21-62-05/401. (ITEM 6 LP 1996449) ACCOMPLISHED DISTANCE CHECK ACTUATOR AND LIMIT SWITCH WITHIN RANGE PER AMM 21-62-12/401. )
